Discussions that mention accutane

Acne board


Hi,

I am a new user of this forum so my apologies for any mistakes..
I used to get acne about 1-2 every now and then from the last 2 yrs...adn stevamycin worked fine for me...

BUt right when i turned 20 i started breaking out..and it is not as rapid as some other ppl

BUT problem with my cystic acne is that the top part (pus) goes away in a day or two but the cyst under my skin never seem to go away..like it has been over 6 months n the cyst are still there which has caused brown scars over my face.

at first, i went to a homeopathic doctor hoping to improve my condition without any severe side effect..BAD IDEA...it only brought my bank balance down

currently my family physician has put me on tetracycline (4 pills/day for the first week and 2pills/day for the following weeks), clinodoxyl gel (to apply overnight only), Diane-35 (which is a acne therapy birth control pill and i am suppose to take it for 21 days straight even if i do get my period on the 18th day or so)

I have noticed changes on my back acne because there were not cystic acne...BUT my old cysts tha that i have now had for about 7 months are still the same size..and if the cyst does not dissolve then the brown scars doesnt disappear..and i STILL break out once in a while just like i used to ( still getting the severe cystic acne)

I just DONT want to go on accutane considering the side affects..i REALLY need some help or advice.......PLEAse help
I had the same problems with Tetracycline, I started getting cysts where they weren't before, like on my upper back and shoulders. I'd recommend trying something new.

The fact is though, with every drug there are side effects.

I was lucky enough to get through 8 months of Accutane and only suffer from dry skin, sensitivity to sunlight, and slight muscle pain.